Abstract: The purpose of this paper is to show that a number of fixed point theorems are special cases of two theorems of Jungck and the author .
Keywords: Fixed point theorem, $G$-metric space, occasionally weakly compatible.
How to cite this article: B. E. Rhoades, Comments on some Fixed Point Theorems, Results in Fixed Point Theory and Applications, vol. 2018, Article ID 2018001, 10 pages, 2018.
Copyright © 2018 SUMA Publishing Group., This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.